# SDR DALA1020306301

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 88,371 hours, 11,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE DOOR 3L EMERGENCY EXIT LIGHT INOPERATIVE.  MX REPLACED THE POWER SUPPLY FUSE. OPS CHECK WAS GOOD.
